# SDR QXEA0001160

- Difficulty date: May 3, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 3,399 hours, 4,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013079
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- SECOND SEGMENT OF RED EMERGENCY LIGHTS AT ROW 1 INOPERATIVE.  REMOVED AND REPLACED LIGHT SEGMENT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
